MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; HEALING COLLAR
Catalog Number HC345
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).B3: date of event unknown / not provided.
 
Event or Problem Description
Doctor reported that screw does not fit in implant.
 
Additional Manufacturer Narrative
Zimvie received one (1) hc345, (heal collar 3.5x4.5, 5mm) for evaluation.Visual evaluation and a functional test was performed, the abutments threads were discolored.However, the abutment seated with an in-house implant as intended.Dhr review was completed for the subject lot number 2023050229.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023050229 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : does not seat¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was the clinician damages screw surface (e.G.Scratches, dents resulting in removal of screw material).However, product evaluation concluded that the device was working within specifications.Therefore, based on the available information, a device malfunction did not occur.The healing collar seated with an in-house implant as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18140669
Report Number0002023141-2023-03245
Device Sequence Number17789196
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)280505(10)2023050229
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHC345
Device Lot Number2023050229
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic